# SDR EE4Y090195

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737-200
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589015
- Condition: Cracked
- Location: Zone 200
- Part time: 55,920 hours, 56,584 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR UPPER HINGE CUTOUT BEAR STRAP CRACKED.
